# SDR SWAA2012100508296

- Difficulty date: September 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 70,761 hours, 61,362 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6547450
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER LOWER FWD FITTING CHANNEL SPLICE ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW EA.
